# SDR C77A230267

- Difficulty date: January 22, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 5,801 hours, 3,393 cycles
- Engine: Ge CF348E5
- Engine time: 5,801 hours, 3,393 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ACFT ABORTED TAKEOFF,  SMOKE AND STRONG ODOR IN THE COCKPIT AND CABIN. THE ACFT HAD COMPRESSOR WASHES PERFORMED DURING OVERNIGHT MX AND RESIDUAL WASH FLUID WAS IN THE AIR CONDITIONING SYS.  ENGINE DRY PROCEDURES WERE PERFORMED AND SMOKE AND ODOR WERE REMOVED FROM THE CABIN REF MM 72-00-00-100-001.
